# SDR CA100707006

- Difficulty date: June 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Aircraft time: 7,716 hours
- Engine: Allsn 250C20B
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531702
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 300 HOUR INSPECTION, DIS-ASSEMBLY OF THE TAIL ROTOR , THE ENGINEER EXPERIENCED DIFFICULTY REMOVING THE TAIL ROTOR TO SHAFT ATTACHMENT BOLT.  UPON REMOVAL OF THE BOLT AND INSPECTION OF THE T/R ASSY.  THE ENGINEER DISCOVERED THAT THERE WAS CONSIDERABLE AMOUNT OF CORROSION ON THE LAMELLAR PACK ASSY.  CORROSION WAS FOUND ON THE INTERNAL BORE AND PIVOT POINT.  LAMELLAR PACK ASSY WAS REPLACED, ATTACHMENT BOLT CLEANED/REUSED AND TAIL ROTOR ASSEMBLY REINSTALLED.  THE U/S UNIT WAS RETURNED TO OTTAWA DEPOT 042 STORES FOR FURTHER INSPECTION AND ACTION.
